# SDR REXA2016111602223

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 6,896 hours, 4,709 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Lead
- Part number: 4096T96P11
- Part serial: KM8026
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE DID NOT LIGHT OFF.  MEETS ALL PARAMETERS BEFORE FUEL WAS INTRODUCED. NO LIGHT OFF.  THE ODOR OF FUEL FILLED THE CABIN AFTER THE FAILED ENG START.   REPLACED GRAY IGNITION LEAD AND IGNITOR PLUG, RT ENGINE, IAW AMM 74-20-01 OPS CHECK GOOD IAW AMM 71-00-00.
